# SDR DHL2003368009

- Difficulty date: August 15, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N368DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shear Pin
- Part number: 94FS494295133
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR WILL NOT LATCH CLOSED.  REPLACED SHEAR PIN ON MAIN CARGO DOOR LATCH IAW M/M 52-36-11.  OPS CKS GOOD.  PIN P/N 94FS494295-133
